# SDR FDEA201708152204

- Difficulty date: August 15, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 80,645 hours, 18,252 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Lt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER SKIN SUPPORT STIFFENER  FOUND CRACK AT XOS 547.   THE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-31-01-0G AND DRAWING ARB 2918, REVISION G, AND SRM 51-35-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
